# SDR ASAA2015031410975

- Difficulty date: March 14, 2015
- Submitted: March 18, 2015
- Operation: Air carrier
- Aircraft: N609AS
- Make and model: Boeing 737790
- Aircraft serial: 29752
- Aircraft time: 52,237 hours, 23,646 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 171A541016
- Condition: Cracked
- Location: Bs 328-344
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR INTERCOSTAL, BS 328 TO 344, LBL 45.50 CRACKED.  ACFT GROUNDED. R & R MAIN CABIN FLOOR INTERCOSTAL, BS 328 TO 344, LBL 45.50, PN 141A5410U16 IAW SRM 51-40-02 AND BAC DW 141A5410, DOT REMOVED.
